# SDR IPXA2024102378232

- Difficulty date: October 22, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 32,243 hours, 21,645 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Condition: Missing
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR DAMPER MISSING BUMPER REPLACED MISSING CREW ENTRY DOOR DAMPER BUMPER W/REF TO BOEING DRAWING PL 141N6541
